Existence and Uniqueness of Periodic Solutions of Mixed Monotone Functional Differential Equations

Shugui Kang; Sui Sun Cheng
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
This paper deals with the existence and uniqueness of periodic solutions for the first-order functional differential equation y'(f) = -a(t)y(t) +f1(t,y(f-Ï„(t))) + f2(t, y(t-Ï„(t))) with periodic coefficients and delays. We choose the mixed monotone operator theory to approach our problem because such methods, besides providing the usual existence results, may also sometimes provide uniqueness as well as additional numerical schemes for the computation of solutions.


Related Articles

  • Monotone Iterates for Solving Nonlinear Monotone Difference Schemes. Boglaev, I. // Computing;Aug2006, Vol. 78 Issue 1, p17 

    This paper is concerned with monotone iterative algorithms for solving nonlinear monotone difference schemes of elliptic type. Firstly, the monotone method (known as the method of lower and upper solutions) is applied to computing the nonlinear monotone difference schemes in the canonical form....

  • Ultrafilters, monotone functions and pseudocompactness. Hrušák, M.; Sanchis, M.; Tamariz-Mascarúa, Á. // Archive for Mathematical Logic;Feb2005, Vol. 44 Issue 2, p131 

    In this article we, given a free ultrafilterpon?, consider the following classes of ultrafilters:(1)T(p) - the set of ultrafilters Rudin-Keisler equivalent top,(2)S(p)={q??*:?f?? ?, strictly increasing, such thatq=f ß(p)},(3)I(p) - the set of strong Rudin-Blass predecessors ofp,(4)R(p) - the...

  • Generalized H- η-accretive operators in Banach spaces with application to variational inclusions. Luo, Xue-ping; Huang, Nan-jing // Applied Mathematics & Mechanics;Apr2010, Vol. 31 Issue 4, p501 

    In this paper, a new notion of a generalized H- η-accretive operator is introduced and studied, which provides a unifying framework for the generalized m-accretive operator and the H- η-monotone operator in Banach spaces. A resolvent operator associated with the generalized H-...

  • INVEX FUNCTIONS AND INMON OPERATORS. Ojha, Deo Brat // International Journal of Computer Technology & Applications;2011, Vol. 1 Issue 1, p29 

    The notion of a monotone operators cyclically monotone operators are introduced. Invex functions and inmonicity of invex functions have also taken much attention in convex literature. In this paper, relations among invex functions, inmonicity and cyclic inmonicity are studied.

  • The Membership Relation in Fuzzy Operators. ZHANG Shiqiang; LUO Yaling // Studies in Mathematical Sciences;11/30/2012, Vol. 5 Issue 2, p98 

    Firstly the membership relation in fuzzy operators located outside Zadeh operators be discussed and given. Secondly the membership relation in fuzzy operators located within Zadeh operators be discussed and given.

  • Singular Strictly Monotone Functions. Ryabinin, A. A.; Bystritskii, V. D.; Il'ichev, V. A. // Mathematical Notes;Sep/Oct2004, Vol. 76 Issue 3/4, p407 

    We describe a universal approach to constructing continuous strictly monotone increasing singular functions on the closed interval [-1,1]. The “generator” of the method is the series \sum_{k=1}^\infty\pm 2^{-k} with random permutation of signs, and the...

  • Algorithms of common solutions to quasi variational inclusion and fixed point problems. Zhang, Shi-sheng; Lee, Joseph; Chan, Chi // Applied Mathematics & Mechanics;May2008, Vol. 29 Issue 5, p571 

    The purpose of this paper is to present an iterative scheme for finding a common element of the set of solutions to the variational inclusion problem with multivalued maximal monotone mapping and inverse-strongly monotone mappings and the set of fixed points of nonexpansive mappings in Hilbert...

  • SUM THEOREMS FOR MAXIMALLY MONOTONE OPERATORS OF TYPE (FPV). BORWEIN, JONATHAN M.; YAO, LIANGJIN // Journal of the Australian Mathematical Society;Aug2014, Vol. 97 Issue 1, p1 

    The most important open problem in monotone operator theory concerns the maximal monotonicity of the sum of two maximally monotone operators provided that the classical Rockafellar’s constraint qualification holds. In this paper, we establish the maximal monotonicity of $\def \xmlpi...

  • EXACT CONTROLLABILITY OF GENERALIZED HAMMERSTEIN TYPE INTEGRAL EQUATION AND APPLICATIONS. Chalishajar, Dimplekumar N.; George, Raju K. // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    In this article, we study the exact controllability of an abstract model described by the controlled generalized Hammerstein type integral equation x(t) = Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. h(t, s)u(s)ds + Due to image rights...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics